# SDR FDEA201111014713

- Difficulty date: November 1, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 63,225 hours, 11,081 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74022
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

13 EA FASTENER HOLES FOUND CRACKED DURING OPEN-HOLE HFEC INSP AT LT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS= 683.4 AND STA XORS= 713.6.  REPAIR CARRIED OUT AS PER   DOUGLAS DRAWING SG11570004 REVISION A. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 113.
